CAYLEY MAPS AND SYMMETRICAL MAPS

被引:37
作者
BIGGS, N
机构
来源
PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY-MATHEMATICAL AND PHYSICAL SCIENCES | 1972年 / 72卷 / NOV期
关键词
D O I
10.1017/S0305004100047216
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:381 / &
相关论文
共 7 条
[1]  
Biggs N., 1971, J COMB THEORY B, V11, P132
[2]  
Biggs N., 1971, J COMB THEORY B, V11, P127
[3]  
Burnside W., 1955, THEORY GROUPS FINITE
[4]   ORIENTABLE EMBEDDING OF CAYLEY GRAPHS [J].
GUSTIN, W .
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1963, 69 (02) :272-&
[5]  
HUPPERT B., 1967, ENDLICHE GRUPPEN
[6]  
Wielandt H., 1964, FINITE PERMUTATION G
[7]  
YOUNGS JWT, 1967, GRAPH THEORY THEORET